# SDR DL757960457

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607DL
- Make and model: Boeing 757232
- Aircraft serial: 22814
- System (JASC): 3350 · Emergency Lighting
- Part: Lense
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT/EXIT SIGN AT R-1 DOOR FOUND WITH CRACKED LENS.  REPLACED EXIT SIGN LIGHT ASSEMBLY AND LENS, OPERATION NORMAL.
